k-Homogeneous Groups.
Mathematische Zeitschrift, Tome 124 (1972), pp. 261-265
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__124_171677,
author = {William M. Kantor},
title = {k-Homogeneous {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {261--265},
year = {1972},
volume = {124},
zbl = {0232.20003},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__124_171677/}
}
William M. Kantor. k-Homogeneous Groups.. Mathematische Zeitschrift, Tome 124 (1972), pp. 261-265. http://geodesic.mathdoc.fr/item/MZ_1972__124_171677/